# SDR DALA2019090905208

- Difficulty date: September 9, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 46,760 hours, 24,283 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION FLOORBEAM +Y1292 FR66 AT AFT GALLEY AREA (SSI 534147). REPLACED FLOORBEAM +Y1292 FR 66 AT AFT GALLEY AREA (SEAT TRACK) P/N:14N00031-101 AS PER SRM 51-72-11, SRM 51-42-11 AND DWG D53472090 ISSUE G RELEASE DATE:19-MAY-16 ISSUE Q.
